Okounkov Bodies Associated to Pseudoeffective Divisors II

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 36
  • Download : 0
We first prove some basic properties of Okounkov bodies and give a characterization of Nakayama and positive volume subvarieties of a pseudoeffective divisor in terms of Okounkov bodies. Next, we show that each valuative and limiting Okounkov bodies of a pseudoeffective divisor which admits the birational good Zariski decomposition is a rational polytope with respect to some admissible flag. This is an extension of the result of Anderson-Kuronya-Lozovanu about the rational polyhedrality of Okounkov bodies of big divisors with finitely generated section rings.
Publisher
MATHEMATICAL SOC REP CHINA
Issue Date
2017-06
Language
English
Article Type
Article
Citation

TAIWANESE JOURNAL OF MATHEMATICS, v.21, no.3, pp.601 - 620

ISSN
1027-5487
DOI
10.11650/tjm/8097
URI
http://hdl.handle.net/10203/295169
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0